Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 121, Number 1
HTML articles powered by AMS MathViewer

Purely inseparable extensions of $\textbf {k}[X,Y]$
D. Daigle PDF
Proc. Amer. Math. Soc. 121 (1994), 1-12
A characterization of function rings with Boolean domain
Andrew B. Carson PDF
Proc. Amer. Math. Soc. 121 (1994), 13-24
Correspondence theorems for nondegenerate modules and their endomorphism rings
Zheng Ping Zhou PDF
Proc. Amer. Math. Soc. 121 (1994), 25-32
On Dirichlet series associated with polynomials
E. Carletti and G. Monti Bragadin PDF
Proc. Amer. Math. Soc. 121 (1994), 33-37
Goldie’s theorem for alternative rings
H. Essannouni and A. Kaidi PDF
Proc. Amer. Math. Soc. 121 (1994), 39-45
A converse to Stanley’s conjecture for $\textrm {Sl}_ 2$
Michel Van den Bergh PDF
Proc. Amer. Math. Soc. 121 (1994), 47-51
Homology of Azumaya algebras
G. Cortiñas and C. Weibel PDF
Proc. Amer. Math. Soc. 121 (1994), 53-55
The kernel of an irreducible map
Henning Krause PDF
Proc. Amer. Math. Soc. 121 (1994), 57-66
Central extensions of nonsymmetrizable Kac-Moody algebras over commutative algebras
Yun Gao PDF
Proc. Amer. Math. Soc. 121 (1994), 67-76
A forbidden set for embedded eigenvalues
Rafael René del Río Castillo PDF
Proc. Amer. Math. Soc. 121 (1994), 77-82
Solvability of the equation $\Delta _ gu+\tilde {S}u^ \sigma =Su$ on manifolds
Jun Jie Tang PDF
Proc. Amer. Math. Soc. 121 (1994), 83-92
Solvability of semilinear equations with compact perturbations of operators of monotone type
Zhengyuan Guan PDF
Proc. Amer. Math. Soc. 121 (1994), 93-102
Differential equations with nonlinear boundary conditions
Michal Fečkan PDF
Proc. Amer. Math. Soc. 121 (1994), 103-111
Rectifiable metric spaces: local structure and regularity of the Hausdorff measure
Bernd Kirchheim PDF
Proc. Amer. Math. Soc. 121 (1994), 113-123
Generalized wavelet decompositions of bivariate functions
Charles K. Chui and Xin Li PDF
Proc. Amer. Math. Soc. 121 (1994), 125-131
Anticommutant lifting and anticommuting dilation
Zoltán Sebestyén PDF
Proc. Amer. Math. Soc. 121 (1994), 133-136
Bounded common extensions of charges
A. Basile, K. P. S. Bhaskara Rao and R. M. Shortt PDF
Proc. Amer. Math. Soc. 121 (1994), 137-143
Bounds for ratios of eigenvalues of the Dirichlet Laplacian
Mark S. Ashbaugh and Rafael D. Benguria PDF
Proc. Amer. Math. Soc. 121 (1994), 145-150
On universal primitive functions
Xiao-Xiong Gan and Karl R. Stromberg PDF
Proc. Amer. Math. Soc. 121 (1994), 151-161
The conjugation operator on $A_ q(G)$
Sanjiv Kumar Gupta, Shobha Madan and U. B. Tewari PDF
Proc. Amer. Math. Soc. 121 (1994), 163-166
Integration of vector-valued pseudo-almost periodic functions
Chuan Yi Zhang PDF
Proc. Amer. Math. Soc. 121 (1994), 167-174
Density of infimum-stable convex cones
João B. Prolla PDF
Proc. Amer. Math. Soc. 121 (1994), 175-178
On the Müntz rational approximation rate
S. P. Zhou PDF
Proc. Amer. Math. Soc. 121 (1994), 179-183
A remark on the spectral synthesis property for hypersurfaces of $\textbf {R}^ n$
Kang Hui Guo PDF
Proc. Amer. Math. Soc. 121 (1994), 185-192
A characterization of nonunital operator algebras
Zhong-Jin Ruan PDF
Proc. Amer. Math. Soc. 121 (1994), 193-198
A geometric approach to the multivariate Müntz problem
András Kroó PDF
Proc. Amer. Math. Soc. 121 (1994), 199-208
A generalization of the Shimizu-Leutbecher and Jørgensen inequalities to Möbius transformations in $\textbf {R}^ N$
Sa’ar Hersonsky PDF
Proc. Amer. Math. Soc. 121 (1994), 209-215
Ramsey theory and forcing extensions
Péter Komjáth PDF
Proc. Amer. Math. Soc. 121 (1994), 217-219
Stable absolutely ubiquitous structures
A. A. Ivanov PDF
Proc. Amer. Math. Soc. 121 (1994), 221-224
Path properties for $l^ \infty$-valued Gaussian processes
Miklós Csörgő, Zheng Yan Lin and Qi Man Shao PDF
Proc. Amer. Math. Soc. 121 (1994), 225-236
A characterization of the exponential distribution involving absolute differences of i.i.d. random variables
W. Stadje PDF
Proc. Amer. Math. Soc. 121 (1994), 237-243
On the medians of gamma distributions and an equation of Ramanujan
K. P. Choi PDF
Proc. Amer. Math. Soc. 121 (1994), 245-251
On the behavior of the constant in a decoupling inequality for martingales
Paweł Hitczenko PDF
Proc. Amer. Math. Soc. 121 (1994), 253-258
The compact neighborhood extension property and local equi-connectedness
Nguyen To Nhu and Katsuro Sakai PDF
Proc. Amer. Math. Soc. 121 (1994), 259-265
Almost periodic homeomorphisms and $p$-adic transformation groups on compact $3$-manifolds
Joo S. Lee PDF
Proc. Amer. Math. Soc. 121 (1994), 267-273
Constant codimension fixed sets of commuting involutions
R. J. Shaker PDF
Proc. Amer. Math. Soc. 121 (1994), 275-281
Degeneration of pseudo-Laplace operators for hyperbolic Riemann surfaces
Lizhen Ji PDF
Proc. Amer. Math. Soc. 121 (1994), 283-293
Union theorem for cohomological dimension: a simple counterexample
Jerzy Dydak PDF
Proc. Amer. Math. Soc. 121 (1994), 295-297
$\sigma$-centred forcing and reflection of (sub)metrizability
Franklin D. Tall PDF
Proc. Amer. Math. Soc. 121 (1994), 299-306
A homogeneous, globally solvable differential operator on a nilpotent Lie group which has no tempered fundamental solution
Detlef Müller PDF
Proc. Amer. Math. Soc. 121 (1994), 307-310
On Gödel’s second incompleteness theorem
Thomas Jech PDF
Proc. Amer. Math. Soc. 121 (1994), 311-313
Homogeneous partial derivatives of radial functions
Russell Lyons and Kevin Zumbrun PDF
Proc. Amer. Math. Soc. 121 (1994), 315-316